# SDR USAA920080763

- Difficulty date: March 24, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 34,256 hours, 13,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480079276
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CRACK ON CABIN SHEAR PLATE, BS 3257 / FR 68 - BS 3310 / 69, +Y1732.  REPLACED CABIN SHEAR PLATE, BS 3257 / FR 68 - BS 3310 / 69, +Y1732 IAW A319 SRM 51-72-11.
